ManWitPlan Posted October 22, 2011 Share Posted October 22, 2011 I notice after I don't take zyprexa for 2 days after 48 hours I start sweating profusely then I start to become anxious and I even noticed my facial muscles becoming restricted and feel a sensation on my face and hands and feet. I was really restless.and agitated. Also I wouldn't say I was hallucinating but I noticed my background thoughts were really loud and I had a few thoughts that said "get a gun and pull the trigger" I have never experienced anything like this in my life before antipsychotics. When I took the zyprexa again after about an hour my body stopped shaking and i calmed down. But do you guys think this is withdrawal since i hadn't taken it in a few days cause i was trying to replace it with latuda? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.